# SDR MWEA030239

- Difficulty date: June 4, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 51,637 hours, 33,955 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 49144121
- Condition: Loose
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED AFT LEFT OVERWING EXIT DOOR MAKING NOISE AND APPEARS TO BE LOOSE.  ADJUSTED LATCH BAR.
